# SDR WVER2016052000001

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: General aviation
- Aircraft: N519
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 24,719 hours, 17,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Zone 100
- Part time: 24,719 hours, 17,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E INTERCOSTAL FROM BS 349 - 364 AT STRINGER 27 CORRODED ON BOTTOM FLANGE.
